Doctor insights on:
What Is The Difference Between Over The Counter Motrin And Prescribed Motrin
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
What is the difference between ibuprofen (200mg) and neprelan (500mg) other than dosage and one is a prescription and the other is otc.
Very different: That dose of Ibuprofen is too low to provide any anti-inflammatory benefits. It just provides mild pain relief. The Naprelan (naproxen) dose is an anti-inflammatory dose. You have to take at least 1, 500 mg of Ibuprofen daily to receive any anti-inflammatory benefits from it. ...Read more
Not much: Both are non-steroidal anti-inflammatory drugs.Get a more detailed answer ›
The difference $10: The OTC version will be significantly less expensive. ...Read more
Is there really any difference between 600, and 800 mg ibuprofen? What is the strongest NSAID available OTC?
Minimal: I believe there is minimal difference between the 2 dosages but some people might feel a little better with the 800 mg vs the 600 mg. Aleve is the other most common NSAID and again I think the compatible. Some people may respond better to one versus another. Good luck ...Read moreSee 1 more doctor answer
Usually not: Usually, generic medications are as effective as the branded counterparts. But, it depends, sometimes, people react better to the brand name version. So, you can try both and see how each works. ...Read more
Is it harmful to take multiple OTC NSAIDS in the same day, if the maximum dose of one does not relieve the pain of migraines and menstrual cramps?
Need to look for: cause as taking too many OTC NSAIDS can affect your kidneys. So, you don't want to have gastritis, and also possible kidney problems to take the pain of your migraines away. Look for possible dietary triggers, stress, and other factors that bring it on. Have your PCP work with a neurologist to get it under control. Stop gluten, processed foods, sugars, sodas too. Eat organics, hydrate, de-stress. ...Read more
See details: Other than both having pain relieving properties there is no association. ...Read more
Effect on baby: Aspirin and Ibuprofen are related anti-inflammatory pain medicines. They should be avoided in pregnancy, especially in the 2nd and 3rd trimesters because they can close an important valve in the baby's heart. This valve normally closes at the time of birth which is why they can be taken post-partum. Tylenol (acetaminophen) is a pain reliever that does not have this effect on the baby and is safe in pregnancy. ...Read moreSee 1 more doctor answer
Headaches or fever: They both have their advantages/ disadvantages. Either would likely work for headache / fever. Which would be better depends on the patient. The major difference is that Aspirin has an anti inflammatory effect. Paracetamol does not. Paracetamol is easier on the stomach. There are products that combine the two (excedrin back and body & goodys back and body) ...Read moreSee 1 more doctor answer
Whats the difference between aspirin and paracetamol? If it is the same then why does my body react better with the former?
What is the difference between Tylenol (acetaminophen) and Ofirmev? If the ingredient is the same. Why would Ofirmev work but not Tylenol (acetaminophen)? Is IV safer for liver?
- Talk to a doctor live online for free
- What is the difference between over-the-counter prenatal vitamins prescription prenatal vitamins?
- What's the difference between motrin and ibuprofen
- Difference between motrin and advil
- Ask a doctor a question free online
- Difference between motrin and ibuprofen
- Difference between nanumentone and motrin
- Is motrin 800 over-the-counter?
- Motrin 800 over-the-counter
- Talk to a pharmacologist online for free